MathSciNet Relay Station
MathSciNet bibliographic data
MR1432624 60G57 (60J60 60K35)
Dawson, Donald A.; Fleischmann, Klaus A continuous super-Brownian motion in a super-Brownian medium. J. Theoret. Probab. 10 (1997), no. 1, 213–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement